# SDR USAA2014040200004

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 16,872 hours, 5,665 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640141
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 151LF HAS AN AREA WORN THRU, BETWEEN FRAME 56 TO FRAME 58 & BETWEEN STRINGER 38L TO STRINGER 38R.  REPLACED FLOOR PANEL 151LF IAW AMM 53-42-14-400-601-A.
